# SDR DALA2018032902027

- Difficulty date: March 29, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 41,715 hours, 33,892 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Shutoff Valve
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

WHILE BOARDING, THE CREW REPORTED AN ANTI-SKID FAULT, FOLLOWED BY AN ELECTRICAL ODOR IN THE COCKPIT.  REPLACED THE ANTI-SKID RETURN SHUTOFF VALVE. REPLACED THE APU STARTER AND COALESCER BAGS FOR THE ODOR.  TERMINATED A BROKEN WIRE AT TERMINAL C642T20.
